Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

I am bleeding after taking duphaston

i am taking duphaston but bleeding starts after taking 5 tablets. My question is earlier bleeding used to start 3 days after taking 7 tab. what should i do now?
Asked On : Sun, 17 Jul 2011
Answers:  1 Views:  1193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
OBGYN 's  Response
It depends what you are taking duphaston for.If you are taking for withdrawal bleeding then,bleeding can start after taking 5 tabs if the hormone levels are low enough.If you are taking it as support in early pregnancy then do a pregnancy test first.If its positive you need a ultrasound.
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor